# SDR AALA201804059004

- Difficulty date: April 1, 2018
- Submitted: April 9, 2018
- Operation: Air carrier
- Aircraft: N952AA
- Make and model: Boeing 737823
- Aircraft serial: 30088
- Aircraft time: 52,003 hours, 21,498 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Shade
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MEX - THE AIRCRAFT WAS NOT GROUNDED.  AT SEATS 14A, 15F EMERGENCY EXIT DOOR WINDOW SHADE.  REMOVED AND REPLACED BROKEN EMERGENCY EXIT DOOR WINDOW SHADES AT SEATS 14A AND 15F (SEE SDR AALA201804069016) IAW AMM 25-21-12 OK FOR SERVICE.
